RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1973, Volume 18, Issue 1, Pages 177–180 (Mi tvp2692)  

Short Communications

On ergodicity of Gaussian homogeneous random fields on homogeneous spaces

A. A. Tempel'man

Institute of Physics and Mathematics, Academy of Sciences, Lithuanian SSR

Abstract: A class of homogeneous spaces is found on which all Gaussian homogeneous fields without constant random component are ergodic. In particular, the Minkovsky space and Lobachevsky space belong to this class.

Full text: PDF file (360 kB)

English version:
Theory of Probability and its Applications, 1973, 18:1, 173–175

Bibliographic databases:

Received: 04.04.1971

Citation: A. A. Tempel'man, “On ergodicity of Gaussian homogeneous random fields on homogeneous spaces”, Teor. Veroyatnost. i Primenen., 18:1 (1973), 177–180; Theory Probab. Appl., 18:1 (1973), 173–175

Citation in format AMSBIB
\Bibitem{Tem73}
\by A.~A.~Tempel'man
\paper On ergodicity of Gaussian homogeneous random fields on homogeneous spaces
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 1
\pages 177--180
\mathnet{http://mi.mathnet.ru/tvp2692}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=317400}
\zmath{https://zbmath.org/?q=an:0304.60026}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 18
\issue 1
\pages 173--175
\crossref{https://doi.org/10.1137/1118016}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2692
  • http://mi.mathnet.ru/eng/tvp/v18/i1/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:103
    Full text:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020